My publications accepted and submited to refereed conferences and journals

  1. R. Babilon, H. Nyklová, O. Pangrác, J. Vondrák: Visibility Representations of Complete Graphs, Proceedings 7th International Symposium, Graph Drawing 1999 LNCS 1731, Springer (1999), 333-340.
  2. J. Černý, D. Kráµ, H. Nyklová, O. Pangrác: On Intersection Graphs of Segments with Prescribed Slopes, Proceedings 9th International Symposium, Graph Drawing 2001, LNCS 2265, Springer (2002), 261-271.
  3. Z. Dvořák, J. Kára, D. Kráµ, O. Pangrác: On Pattern Coloring of Cycle Systems, Proceedings 28th Workshop on Graph Theoretical Concepts in Computer Science (WG'02), LNCS 2573, Springer (2002), 164-175.
  4. Z.Dvořák, J.Kára, D.Kráµ, O.Pangrác: An Algorithm for Cyclic Edge Connectivity of Cubic Graphs (Extended Abstract), Proccedings 9th Scandinavian Workshop on Algorithm Theory (SWAT04), LNCS 3111, Springer (2004), 236-247.
  5. Z.Dvořák, D.Kráµ, O.Pangrác: Locally Consistent Constraint Satisfaction Problems (Extended Abstract), Proccedings 31th International Colloquium on Automata, Languages and Programing (ICALP04), LNCS 3142, Springer (2004), 469-480.
  6. M.Loebl, J.Matouąek, O.Pangrác: Triangles in Random Graphs, Discrete Mathematics 289 (2004), 181-185.
  7. D.Kráµ, O.Pangrác: An Asymtotically Optimum Linear-Time Algorithm for Locally Consistent Constraint Satisfaction Problems, Proccedings 30th International Symposium on Mathematical Foundations of Computer Science (MFCS05), LNCS 3618, Springer (2005), 603-314.
  8. S.Hencl, J.Kolář, O.Pangrác: Integral functionals that are continuous with respect to the weak topology on $W^{1,p}_0(0,1)$, Nonlinear Analysis 63(1) (2005), 81-87.
  9. D. Král', O. Pangrác, H. J. Voss: A Note on Group Colorings of Planar Graphs, Journal of Graph Theory 50(2) (2005), 123-129.
  10. Z.Dvořák, D.Kráµ, O.Pangrác: Locally Consistent Constraint Satisfaction Problems, Theoretical Computer Science 384(2-3) (2005), 187-206.
  11. R.Brualdi, M.Loebl, O.Pangrác: Perfect matching preservers, Electronic Journal of Combinatorics 13(1) (2006), #R95, 15 pages.
  12. D.Král', E.Máčajová, O.Pangrác, A.Raspaud, J.-S.Sereni, M.©koviera: Projective, affine and abelian colourings of cubic graphs, European Journal of Combinatorics 30(1) (2009), 53-69.
  13. D.Král', O.Pangrác, J.-S.Sereni, R.©krekovski: Long cycles in fullerene graphs, Journal of Mathematical Chemistry 45(4) (2009), 1021-1031.
  14. P.Kolman, O.Pangrác: On the Complexity of Path Avoiding Forbiden Pairs, Discrete Appliend Mathematics 157(13) (2009), 2871-2876.
  15. Z. Dvořák, J. Kára, D. Král', O. Pangrác: Feasible Sets of Pattern Hypergraphs, Electronic Journal of Combinatorics 17(1) (2010), #R15, 20 pages.
  16. D.Král', S.Norine, O.Pangrác: Markov bases of graph models of $K_4$-minor free graphs, accepted to JCTA.
  17. D. Král', B. Mohar, A. Nakamoto, O.Pangrác, Y. Suzuki: Coloring Eulerian triangulations of the Klein bottle, submited
  18. G.Baier, T.Erlebach, A.Hall, E.Kohler, P.Kolman, O.Pangrác, H.Schilling, M.Skutella: Length-Bounded Cuts and Flows, submited
  19. R.Erman, F.Havet, B.Lidicky, O.Pangrac: 5-colouring graphs with 4 crossings, submited